# SDR DALA2015110406706

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP BS 1437 BETWEEN LONGERON 1 TO 2 RT AT AFT ACC COMPARTMENT.  FRAME CLIPS BS 1437 BETWEEN LONGERON 1 TO 2 LT AND RT AFT ACCESSORY WERE REPLACED IAW SRM 51-30-5, 51-10-3 PAR 14-21, AND DWG 9911840, REV. DC.
